The Annals of Mathematical Statistics

A Note on Perfect Probability

Gopinath Kallianpur

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 30, Number 1 (1959), 169-172.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706370

Digital Object Identifier
doi:10.1214/aoms/1177706370

Mathematical Reviews number (MathSciNet)
MR101541

Zentralblatt MATH identifier
0093.14304

JSTOR
links.jstor.org

Citation

Kallianpur, Gopinath. A Note on Perfect Probability. Ann. Math. Statist. 30 (1959), no. 1, 169--172. doi:10.1214/aoms/1177706370. https://projecteuclid.org/euclid.aoms/1177706370


Export citation